# SDR EIA2001072

- Difficulty date: February 28, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND FS 44-48 LBL 18 CORROSION ON LEFT OUTBOARD NOSE GEAR WHEEL WELL CUTOUT FRAME.  REPAIRED FRAME PER ECRA 933-53-056-2.  (M)
